Childhood Diseases

Question
Posted by: Dene | 2008/08/07

Q.

Hart kloppings

Hi Doc,

My seuntjie van amper 4 se hartjie klop af en toe vreeslik vinnig. Hy gebruik tans Atrovent en Inflamide pompies vir asma. Is dit maar een van die na gevolge of kan daar enige iets fout wees? Verder is hy gesond.

Dankie

Expert's Reply

A.

Paediatrician

Daar is geen fout met sy hart nie. Dit is die Asthavent wat hierdie vinnige hartkloppings veroorsaak. Hy moet die Asthavent pompie nie meer as drie keer elke dag gebruik nie.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.